# SDR ASAA2024111554258

- Difficulty date: November 15, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 32,883 hours, 10,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD WEB HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO PIT THRESHOLD WEB. ORIG .050",REMOVED.007" REMAINING .043. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. REMOVED WEB IAW B737-900 SRM 51-40-02. RECEIVED NEW WEBPN: 146A8123U25. PO:1106827.5 LOCATED AND DRILLED NEW THRESHOLD WEB IAW B737-900 SRM 51-40-05. INSTALLED NEW THRESHOLD WEB IAW B737-900 SRM 51-40-02 REF DWG 146A8340 REV: -.
